MAUDE Adverse Event Report: EXACTECH, INC. UHMWPE POST AUG GLENOID MEDIUM, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. UHMWPE POST AUG GLENOID MEDIUM, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-02-33
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: 312-01-47 - resurfacing humeral head 47mm 4160068 312-01-01 - resurfacing cage, 25mm 4781745 h3: customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that this patient's right shoulder was revised.The patient had a humeral resurfacing and over time the glenoid component failed.The surgeon carried out a 1st stage revision with the intent to do a 2nd stage inserting an exactech reverse shoulder.The patient has a cement spacer insitu and is awaiting a 2nd stage revision.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h3: the revision reported was likely due to prothesis wear, loosening, and subsequent migration.The cause of the wear, loosening and migration cannot be confirmed but may be due to underlying rotator cuff deficiencies leading to superior migration of the humeral head, the humeral bone impinging on the implant creating a rocking horse motion around a well-fixed cage, surgical tool damage, and/or the inclusion of the polyethylene in the packaging recall.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.

Brand Name
UHMWPE POST AUG GLENOID MEDIUM, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21138025
Report Number1038671-2025-00204
Device Sequence Number17844223
Product Code KWS
UDI-Device Identifier10885862175106
UDI-Public10885862175106
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103419
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314-02-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer04/02/2025
04/28/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date04/21/2025
05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale